The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 5, Issue 4, 2015
Metadata
 

Dispersion estimates for one-dimensional discrete Schrödinger and wave equations
Iryna Egorova, Elena A. Kopylova and Gerald Teschl
pp. 663–696
Abstract | Full-Text PDF (326 KB) | Metadata

Spectral asymptotics for resolvent differences of elliptic operators with $\delta$ and $\delta^{\prime}$-interactions on hypersurfaces
Jussi Behrndt, Gerd Grubb, Matthias Langer and Vladimir Lotoreichik
pp. 697–729
Abstract | Full-Text PDF (335 KB) | Metadata

On non-round points of the boundary of the numerical range and an application to non-selfadjoint Schrödinger operators
Marcel Hansmann
pp. 731–750
Abstract | Full-Text PDF (221 KB) | Metadata

Two-term Szegő theorem for generalised anti-Wick operators
James P. Oldfield
pp. 751–781
Abstract | Full-Text PDF (303 KB) | Metadata

Convergence of the density of states and delocalization of eigenvectors on random regular graphs
Leander Geisinger
pp. 783–827
Abstract | Full-Text PDF (410 KB) | Metadata

$L_1$-estimates for eigenfunctions of the Dirichlet Laplacian
Michiel van den Berg, Rainer Hempel and Jürgen Voigt
pp. 829–857
Abstract | Full-Text PDF (300 KB) | Metadata